# SDR 2016F00219

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: General aviation
- Aircraft: N945AC
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20442
- Engine: Hnywl AS90711A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ACFT EXPERIENCED A LEFT ENGINE DRIVEN HYDRAULIC PUMP FAILURE. THIS FAILURE RESULTED IN LOSS OF SEVERAL HYDRAULIC SYSTEMS INCLUDING THE LANDING GEAR. A MANUAL GEAR EXTENSION WAS PERFORMED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.
